# SDR SWAA2013110521953

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 62,144 hours, 51,154 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E1019
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY HYDRAULIC A FAILURE.  FOUND LT OTBD GROUND SPOILER ACTUATOR CRACKED.  R & R BOTH FILTERS & SPOILER ACTUATOR IAW AMM.
